王良晨老师的个人简介


王良晨, 四川巴中人。主要研究领域包括以下两方面:一是研究非线性发展方程解的整体存在性、爆破、熄灭、交界面以及解的大时间行为;二是研究生物数学中趋化模型解整体存在性、爆破、渐近行为等。

学习和工作经历:

2006/9–2010/6  西华师范大学,  数学与信息学院,       学士

2010/9–2015/12, 重庆大学,      数学与统计学院,      博士(硕博连读)

2014/7-2014/8,   香港理工大学,  应用数学系,         助理研究员

2016/1-至今,     重庆邮电大学,  理学院

主持或参加的科研项目:

1. 国家自然科学基金(青年) 一类带增长项的趋化模型的数学理论研究(11601052) 2017.01-2019.12, 19万, (负责人)

 

2. 重庆邮电大学博士启动基金(A2016-24)  2016.01-2018.12, 8万, (负责人)

3. 重庆市教委项目  带logistic源趋化模型解的定性分析 (KJ1600414) 2016.07-2018.08, 2万, (负责人)

4. 重庆市科研创新基金资助项目(CYB14021) 2015.01-2015.12, 1万, (负责人)

5. 国家自然科学基金(面上)非线性发展方程解的性质和图像处理中的应用(11371384) 2014.01-2017.12, 70万, (参与)

6. 国家自然科学基金(青年) 趋化现象中交错扩散方程组解的渐近行为与爆破分(11601053) 2017.01-2019.12, 19万, (参与)

7. 重庆市科委项目(重点)(cstc2015jcyjBX0007)2015.01-2018.12, 30万,(参与)

8.重庆市科委项目 (cstc2014jcyjA0781) 2014.09-2017.8, 5万,(参与)

主要发表论文:(*为通讯作者)

[1] Liangchen Wang*, Chunlai Mu, Pan ZhengOn a quasilinear parabolic-elliptic chemotaxis system with logistic sourceJournal of Differential Equations256 (2014) 1847-1872. 

[2] Liangchen Wang*, Yuhuan Li, Chunlai Mu, Boundedness in a parabolic-parabolic quasilinear chemotaxis system with logistic source, Discrete and Continuous Dynamical Systems-Series A, 34 (2014) 789-802. 

[3] Liangchen Wang*, Chunlai Mu, Shouming Zhou, Boundedness in a parabolic-parabolic chemotaxis system with nonlinear diffusion, Zeitschrift fuer Angewandte Mathematik und Physik65 (2014) 1137–1152.  

[4] Liangchen Wang*, Chunlai Mu, Ke Lin, Jie Zhao, Global existence to a higher-dimensional quasilinear chemotaxis system with consumption of chemoattractant, Zeitschrift fuer Angewandte Mathematik und Physik66 (2015) 1633–1648.

[5] Liangchen Wang*, Chunlai Mu, Xuegang Hu, Global solutions to a chemotaxis model with consumption of chemoattractant, Zeitschrift fuer Angewandte Mathematik und Physik 67 (2016) .

[6]Liangchen Wang*, Chunlai Mu, Xuegang Hu, Ya Tian, Boundedness in a quasilinear chemotaxis-haptotaxis system with logistic source, Mathematical Methods in the Applied Sciences, (2016) doi: 10.1002/mma.4216.

[7] Liangchen Wang*, Chunlai Mu, Xuegang Hu, Pan Zheng, Boundedness in a quasilinear chemotaxis model with consumption of chemoattractant and logistic source, Applicable Analysis,  (2017) doi.org/10.1080/00036811.2017.1286645.

[8] Liangchen Wang*, Shahab Ud-Din Khan, Salah Ud-Din  Khan, Boundedness in a chemotaxis system with consumption of chemoattractant and logistic sourceElectronic Journal of Differential Equations, 2013 (2013) 1-9.

[9] Chunlai Mu, Liangchen Wang*, Pan Zheng, Extinction and non-extinction for a polytropic filtration equation with absorption and source, Journal of Mathematical Analysis and Applications, 391 (2012) 429–440.

[10] Chunlai Mu, Liangchen Wang*, Pan Zheng and Qingna Zhang, Global existence and boundedness of classical solutions to a parabolic–parabolic chemotaxis system, Nonlinear Analysis: Real World Applications, 14 (2013) 1634–1642.

[11] Nan Li, Liangchen Wang*, Chunlai Mu, Pan Zheng, Disappearance and global existence of interfaces for a doubly degenerate parabolic equation with variable coefficient, Mathematical Methods in the Applied Sciences, 38 (2015) 1465-1471. 

[12] Xuegang Hu, Liangchen Wang*, Chunlai Mu, Ling Li, Boundedness in a three-dimensional chemotaxis-haptotaxis model with nonlinear diffusion, Comptes Rendus Mathematique,  (2016) doi:org/10.1016/j.crma.2016.12.005.

[13]Dan Li, Chunlai Mu, Ke Lin, Liangchen Wang, Large time behavior of solution to an attraction–repulsion chemotaxis system with logistic source in three dimensions, Journal of Mathematical Analysis and Applications, 448(2017) 914-936.

[14] Pan Zheng, Chunlai Mu, Liangchen Wang, Ling Li, Boundedness and asymptotic behavior in a fully parabolic chemotaxis-growth system with signal-dependent sensitivity. Journal of Evolution Equations, (2016). doi:10.1007/s00028-016-0344-4.

[15] Shouming Zhou, Chunlai Mu, Liangchen Wang, Well-posedness, blow-up phenomena and global existence for the generalized b-equation with higher-order nonlinearities and weak dissipation, Discrete and Continuous Dynamical Systems-Series A, 34 (2014) 843-867.

[16] Ke Lin, Chunlai Mu, Liangchen Wang, Large time behavior for an attraction-repulsion chemotaxis system, Journal of Mathematical Analysis and Applications, 426 (2015) 105–124.

[17] Yuhuan Li, Chunlai Mu, Liangchen Wang, Lifespan and a new critical exponent for a nonlocal parabolic equation with slowly decay initial values, Applicable Analysis, 92 (2013) 2618-2629.

[18] Ke Lin, Chunlai Mu, Liangchen Wang, Boundedness in a two-species chemotaxis systemMathematical Methods in the Applied Sciences, 38 (2015) 5085-5096.

[19] Shouming Zhou, Chunlai Mu, Liangchen Wang, Self-similar solutions and blow-up phenomena for a two-component shallow water system,  Acta Mathematica Scientia, 33 (2013) 821-829.

联系方式:

Email: wanglc@cqupt.edu.cn,liangchenwang324@126.com

地址:重庆邮电大学理学院  信息与计算教学部 (数理学院3楼 301)


        友情链接:                      
  版权所有  重庆邮电大学理学院  学院办公室电话:023-62471796 学院邮箱:SLXY@CQUPT.EDU.CN
欢迎您是第15603个访问者!  管理入口